# SDR CA990318047

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC7102
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Fuselage
- Part time: 20,465 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING AD'S CF-86-14 AND CF 87-04, A FUEL LEAK IN THIS AREA WAS NOTED.  LEAK WAS FROM THE END OF THE FUEL TANK AND FOUND LEAKING THROUGH THE CORRECTIVE SEALANT USED IN THE AD'S.
